Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Chad Schoen    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Schoen, C, An arithmetic ball quotient surface whose Albanese variety is not of CM type, Electronic Research Announcements in Mathematical Sciences, vol. 21 (September, 2014), pp. 132-136, American Institute of Mathematical Sciences [doi]
  2. Schoen, C, Torsion in the cohomology of desingularized fiber products of elliptic surfaces, Michigan Mathematical Journal, vol. 62 no. 1 (2013), pp. 81-115, ISSN 0026-2285 [doi]
  3. Schoen, C, The geometric genus of a desingularized fiber product of elliptic surfaces, Proceedings of the American Mathematical Society, vol. 141 no. 3 (2013), pp. 745-752, ISSN 0002-9939 [doi]  [abs]
  4. Schoen, C, Invariants of regular models of the product of two elliptic curves at a place of multiplicative reduction, in Arithmetic and Geometry of K3 surfaces and Calabi-Yau Threefolds, Fields Institute Communications 67, edited by Laza, R. ; Schuett, M; and Yui, N., Arithmetic and geometry of K3 surfaces and Calabi-Yau threefolds, vol. 67 (2013), pp. 461-487, Springer, ISBN 978-1-4614-6402-0
  5. Schoen, C, Desingularized fiber products of semi-stable elliptic surfaces with vanishing third Betti number, Compositio Mathematica, vol. 145 no. 1 (2009), pp. 89-111, ISSN 0010-437X [doi]  [abs]
  6. Schoen, C; Top, J, Drinfeld modules and torsion in the Chow groups of certain threefolds, Proceedings of the London Mathematical Society, vol. 95 no. 3 (2007), pp. 545-566, ISSN 0024-6115 [doi]  [abs]
  7. Schoen, C, A family of surfaces constructed from genus 2 curves, International Journal of Mathematics, vol. 18 no. 5 (2007), pp. 585-612, ISSN 0129-167X [doi]  [abs]
  8. Schoen, C, Fermat covers, fermat hypersurfaces and abelian varieties of fermat type, Quarterly Journal of Mathematics, vol. 57 no. 4 (2006), pp. 539-554, ISSN 0033-5606 [doi]  [abs]
  9. Schoen, C, Albanese standard and albanese exotic varieties, Journal of the London Mathematical Society, vol. 74 no. 2 (2006), pp. 304-320, ISSN 0024-6107 [doi]  [abs]
  10. Schoen, C, Specialization of the torsion subgroup of the Chow group, Mathematische Zeitschrift, vol. 252 no. 1 (2006), pp. 11-17 [doi]  [abs]
  11. Schoen, C, complex varieties for which the chow group mod n is not finite, Journal of Algebraic Geometry, vol. 11 no. 1 (2002), pp. 41-100, ISSN 1056-3911  [abs]
  12. Chad Schoen, Cohomology computations related to the l-adic Abel-Jacobi map modulo l, in The Arithmetic and Geometry of Algebraic Cycles, Kluwer Academic Press p. 433-466 (2000)
  13. Schoen, C, On certain exterior product maps of Chow groups, Mathematical Research Letters, vol. 7 no. 2-3 (2000), pp. 177-194
  14. Schoen, C, The Chow group modulo $l$ for the triple product of a general elliptic curve, Asian Journal of Mathematics, vol. 4 no. 4 (2000), pp. 987-996 [doi]
  15. Schoen, C, On the image of the l-adic Abel-Jacobi map for a variety over the algebraic closure of a finite field, Journal of the American Mathematical Society, vol. 12 no. 3 (1999), pp. 795-838
  16. Schoen, C, Addendum to: Hodge classes on self-products of a variety with an automorphism, Compositio Mathematica, vol. 114 no. 3 (1998), pp. 329-336  [abs]
  17. Schoen, C, An integral analog of the Tate conjecture for one dimensional cycles on varieties over finite fields, Mathematische Annalen, vol. 311 no. 3 (1998), pp. 493-500
  18. Joe Buhler, Chad Schoen, Jaap Top, Cycles, L-functions and products of elliptic curves, J. reine angew. Math. 492 p. 93-133 (1997)
  19. Buhler, J; Schoen, C; Top, J, Cycles, L-functions and triple products of elliptic curves, Journal fur die Reine und Angewandte Mathematik, vol. 492 (1997), pp. 93-133  [abs]
  20. Schoen, C, Varieties dominated by product varieties, International Journal of Mathematics, vol. 7 no. 4 (1996), pp. 541-571 [doi]
  21. Gross, BH; Schoen, C, The modified diagonal cycle on the triple product of a pointed curve, Annales de l'Institut Fourier, vol. 45 no. 3 (1995), pp. 649-679 [doi]
  22. Schoen, C, On the computation of the cycle class map for nullhomologous cycles over the algebraic closure of a finite field, Ann. Sci. École Norm. Sup., vol. 28 no. 4 (1995), pp. 1-50
  23. Ross, M; Schoen, C, Stable quotients of periodic minimal surfaces, Communications in Analysis and Geometry, vol. 2 no. 3 (1994), pp. 451-459 [doi]
  24. Schoen, C, Complex multiplication cycles and a conjecture of Beĭlinson and Bloch, Transactions of the American Mathematical Society, vol. 339 no. 1 (January, 1993), pp. 87-115 [doi]
  25. Chad Schoen, Complex multiplication cycles and a conjecture of Bloch and Beilinson, Trans. of A.M.S. 339 87-115 (1993), Trans. of A.M.S. 339 87-115 (1993)
  26. Schoen, C, On Hodge structures and nonrepresentability of Chow groups, Compositio Math., vol. 88 (1993), pp. 285-316
  27. Chad Schoen, Produkte Abelscher Varietäten und Moduln über Ordnungen., Journal für die Reine und Angewandte Mathematik (Crelle's Journal), vol. 1992 no. 429 (1992), ISSN 0075-4102 [doi]
  28. Schoen, C, Some examples of torsion in the Griffiths group, Mathematische Annalen, vol. 293 no. 1 (1992), pp. 651-679, ISSN 0025-5831 [doi]
  29. Schoen, C, On certain modular representations in the cohomology of algebraic curves, Journal of Algebra, vol. 135 no. 1 (1990), pp. 1-18, ISSN 0021-8693
  30. C. Schoen, Bounds for rational points on twists of constant hyperelliptic curves., Journal für die Reine und Angewandte Mathematik (Crelle's Journal), vol. 1990 no. 411 (1990), pp. 196–204 [doi]
  31. Schoen, C, Cyclic covers of P^v branched along v+2 hyperplanes and the generalized Hodge conjecture for certain abelian varieties, in Arithmetic of Complex Manifolds, Lecture Notes in Math., 1399, Arithmetic of Complex Manifolds, vol. 1399 (1989), pp. 137-154, Springer Verlag
  32. Schoen, C, On fiber products of rational elliptic surfaces with section, Mathematische Zeitschrift, vol. 197 no. 2 (1988), pp. 177-199, ISSN 0025-5874 [doi]
  33. Schoen, C, Hodge classes on self-products of a variety with an automorphism, Compositio Mathematica, vol. 65 (1988), pp. 3-32, Foundation Compositio Mathematica
  34. C. Schoen, Zero cycles modulo rational equivalence for some varieties over fields of transcendence degree one, in Algebraic geometry, Bowdoin, 1985, Proc. Sympos. Pure Math., 46, Part 2 (1987), pp. 463–473
  35. Schoen, C, Complex multiplication cycles on elliptic modular threefolds, Duke Mathematical Journal, vol. 53 no. 3 (1986), pp. 771-794 [doi]
  36. C. Schoen, On the geometry of a special determinantal hypersurface associated to the Mumford-Horrocks vector bundle., Journal für die Reine und Angewandte Mathematik (Crelle's Journal), vol. 1986 no. 364 (1986), pp. 85–111, ISSN 0075-4102 [doi]
  37. Schoen, C, Algebraic cycles on certain desingularized nodal hypersurfaces, Mathematische Annalen, vol. 270 no. 1 (1985), pp. 17-27, ISSN 0025-5831 [doi]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320